MathSciNet Relay Station
MathSciNet bibliographic data
MR2810943 46L05 (03F55 06D22 18B25 47L40)
Heunen, Chris; Landsman, Nicolaas P.; Spitters, Bas; Wolters, Sander The Gelfand spectrum of a noncommutative $C^\ast$-algebra: a topos-theoretic approach. J. Aust. Math. Soc. 90 (2011), no. 1, 39–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement